# SDR 2008UALA03735

- Difficulty date: July 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 33,515 hours, 12,771 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 PRESSURE IS SHOWING AT 50 PSI.  SERVICED BOTTLE TO 1600 PSI AND CHECKED ALL CREW MASKS FOR LEAKS.  VERIFIED NO LEAKS AND AFTER 1 HR BOTTLE PRESSURE STILL AT 1600 PSI, ACFT IS OK FOR SERVICE.
